arrow
Volume 29, Issue 4
A Gorni-Zampieri Pair of a Homogeneous Polynomial Map

Dayan Liu

Commun. Math. Res., 29 (2013), pp. 320-328.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we improve the algorithm and rewrite the function make-Pairing for computing a Gorni-Zampieri pair of a homogeneous polynomial map. As an application, some counterexamples to PLDP (dependence problem for power linear maps) are obtained, including one in the lowest dimension ($n = 48$) in all such counterexamples one has found up to now.

  • Keywords

Gorni-Zampieri pair, homogeneous dependence problem, power linear map.

  • AMS Subject Headings

14R15, 15A03

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-320, author = {Dayan and Liu and and 18977 and and Dayan Liu}, title = {A Gorni-Zampieri Pair of a Homogeneous Polynomial Map}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {320--328}, abstract = {

In this paper, we improve the algorithm and rewrite the function make-Pairing for computing a Gorni-Zampieri pair of a homogeneous polynomial map. As an application, some counterexamples to PLDP (dependence problem for power linear maps) are obtained, including one in the lowest dimension ($n = 48$) in all such counterexamples one has found up to now.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18997.html} }
TY - JOUR T1 - A Gorni-Zampieri Pair of a Homogeneous Polynomial Map AU - Liu , Dayan JO - Communications in Mathematical Research VL - 4 SP - 320 EP - 328 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18997.html KW - Gorni-Zampieri pair, homogeneous dependence problem, power linear map. AB -

In this paper, we improve the algorithm and rewrite the function make-Pairing for computing a Gorni-Zampieri pair of a homogeneous polynomial map. As an application, some counterexamples to PLDP (dependence problem for power linear maps) are obtained, including one in the lowest dimension ($n = 48$) in all such counterexamples one has found up to now.

Dayan Liu. (2021). A Gorni-Zampieri Pair of a Homogeneous Polynomial Map. Communications in Mathematical Research . 29 (4). 320-328. doi:
Copy to clipboard
The citation has been copied to your clipboard